# SDR SWAA2025071787663

- Difficulty date: July 3, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 29,622 hours, 14,802 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS A BRACKET INBOARD OF SHELF PANEL SUPPORT WEB CRACKED.  REMOVED AND REPLACED RH WING BRACKET IB OF SHELF PANEL SUPPORT WEB IAW SRM 51-40-02.
